Alert archive / New York / Lakeshore Flood Advisories in 2021
Lakeshore Flood Advisory 1, NWS Buffalo, NY
NWS Buffalo, NY issued this lakeshore flood advisory at Feb 5, 2021, 4:15 AM EST for Chautauqua County, Erie County, New York. It took effect at Feb 5, 2021, 7:00 AM EST. It was in force for 48 min.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2021, 4:15 AM EST (09:15 UTC)
- In effect from
- Feb 5, 2021, 7:00 AM EST
- Expired
- Feb 5, 2021, 7:48 AM EST
- In force
- 48 min
- Issued by
- NWS Buffalo, NY
Counties Chautauqua County, NY, Erie County, NY
The radar
The Buffalo radar (KBUF), 55 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 9.3 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2552 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
929 WHUS41 KBUF 050915 CFWBUF Lakeshore Hazard Message National Weather Service Buffalo NY 415 AM EST Fri Feb 5 2021 NYZ010-019-085-051715- /O.UPG.KBUF.LS.A.0001.210205T1200Z-210207T0000Z/ /O.NEW.KBUF.LS.Y.0001.210205T1200Z-210206T2100Z/ Northern Erie-Chautauqua-Southern Erie- 415 AM EST Fri Feb 5 2021 ...LAKESHORE FLOOD ADVISORY IN EFFECT UNTIL 4 PM EST SATURDAY... * WHAT...Minor lakeshore flooding expected. * WHERE...Erie and Chautauqua counties. * WHEN...Until 4 PM EST Saturday. * IMPACTS...Some water on low lying roads and property along the lakeshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Residents on or near the shore should take appropriate action to protect property from rising water levels. && $$ TMA
1 follow-up statement
009 WHUS41 KBUF 051248 CFWBUF URGENT - IMMEDIATE BROADCAST REQUESTED Lakeshore Hazard Message National Weather Service Buffalo NY 748 AM EST Fri Feb 5 2021 NYZ010-019-085-052100- /O.UPG.KBUF.LS.Y.0001.000000T0000Z-210206T2100Z/ /O.NEW.KBUF.LS.W.0001.210205T1248Z-210206T2100Z/ Northern Erie-Chautauqua-Southern Erie- 748 AM EST Fri Feb 5 2021 ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 4 PM EST SATURDAY... * WHAT...Significant lakeshore flooding. * WHERE...Erie and Chautauqua counties. * WHEN...Until 4 PM EST Saturday. * IMPACTS...The rapid rise in water levels at the eastern end of Lake Erie will result in lakeshore flooding along the Lake Erie shore. Flooding is likely along Route 5 in Hamburg, Buffalo Harbor and Canalside, Dunkirk Harbor, and other flood prone locations. Very high wave action will also result in significant shoreline erosion. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lakeshore Flood Warning means lakeshore flooding is occurring, is imminent, or is expected to occur. For your safety, stay off breakwaters, piers, rock outcroppings and beaches! Waves are often larger than they appear and can easily wash you away. Expect significant beach erosion and debris, local road closures and extremely dangerous boating conditions. && $$ NYZ001-052100- /O.NEW.KBUF.LS.W.0001.210205T1248Z-210206T2100Z/ Niagara- 748 AM EST Fri Feb 5 2021 ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 4 PM EST SATURDAY... * WHAT...Significant lakeshore flooding. * WHERE...Niagara county. * WHEN...Until 4 PM EST Saturday. * IMPACTS...The rapid rise in water levels will result in lakeshore flooding along the Upper Niagara River shore. Along the Upper Niagara River, flooding is likely to affect Grand Island and Cayuga Island. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lakeshore Flood Warning means lakeshore flooding is occurring, is imminent, or is expected to occur. For your safety, stay off breakwaters, piers, rock outcroppings and beaches! Waves are often larger than they appear and can easily wash you away. Expect significant beach erosion and debris, local road closures and extremely dangerous boating conditions. && $$ JLA
What forecasters said that day
The local office's own words before this lakeshore flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this lakeshore flood advisory went out at Feb 5, 1:07 AM EST, 3 hours 8 minutes earlier.
Area forecast discussion, Feb 5, 1:07 AM EST, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
107 AM EST Fri Feb 5 2021
.SYNOPSIS...
Low pressure will cross the Great Lakes overnight with its cold
front sweeping across the region early this morning, bringing with
it some light accumulating snows. Much colder air will then filter
into the region today which will support significant lake snows
northeast of both lakes through Saturday. In addition, strong winds
will accompany the accumulating lake snows, making notable blowing
and possible drifting.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A deepening storm system over Wisconsin will track NE across the
Upper Peninsula of Michigan overnight. Ahead of this system and its
cold front, SE wind flow with strengthen as a 45-50 knot 925mb LLJ
comes racing in across Lake Erie. BUFKIT profile soundings show a
stout low level inversion at the Chautauqua ridge top level. This
and the LLJ coming in will likely support gusts of 45-50 mph off the
ridge to the lakeshore. Have issued a Wind Advisory for this
downslope wind potential for Erie and Chautauqua Counties.
As the low advances NE, its associated frontal boundary has
approached from the SW entering the Southern Tier around midnight.
04/12Z BUFKIT profile sounding initially show mid-levels at +3C/+4C
aloft ahead of the front. However, as precipitation falls dynamic
cooling will occur with the atmospheric column cooling near or below
freezing. This will likely support all snow at the sfc for most of
this event, after potentially beginning as a mix of rain/snow in
some locations. As far as snowfall accumulations, expect 1 to 2
inches across the higher terrain of the Southern Tier, to an inch or
less along the lake plains across Western NY overnight. As the front
advances east, deeper colder air will support all snow as
precipitation arrives across the North Country. Snowfall
accumulations there of an inch or two will be possible through the
early morning hours. In the wake of the cold front, much colder air
will rush in with H850T plummeting to -10C/-12C with significant
lake effect snows. More on that in the short term disco...
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/...
...Heavy lake effect snow and blowing/drifting snow northeast
of Lake Erie starting late Friday afternoon...
...Winter storm watch continues northeast of Lake Ontario...
Cold front slicing through region first thing on Friday will quickly
turn lingering rain and snow, to snow by late morning. Not much snow
will occur most of Friday though even as temperatures fall through
the 20s during the day. Exception to this thinking will be east of
Lake Ontario into the early afternoon with lingering snow from the
cold front and also closer to Lake Erie where lake effect develops
late in the day. Ahead of the developing lake effect, strong cold
air advection in wake of the cold front will optimize mixing
potential. Mixed layer winds in lowest 5kft seem to top out around
40 kts. Enhancement northeast of Lake Erie with the stronger mixing
results in advisory level gusts 45-50 mph for a time on Friday. Does
not look like much snow will be occurring during the stronger winds
on Friday. Issued a wind advisory for downslope winds tonight (see
near term) and for the stronger sw winds on Friday which will be
strongest near the immediate Lake Erie shore into northern Erie and
Niagara county. Ran this advisory until main lake snows begin, which
looks to be around 4 PM.
Concerning the lake effect off Lake Erie, flow initially in lake
convective layer is from sw so it now appears the strongest band
will begin over far northern Erie into southern portions of Niagara
county. Snowfall rates may exceed 1" per hour for at least a few
hours on Fri evening before winds veering to more wsw push the
increasing band of snow across more of Erie county, settling to the
Southtowns but likely remaining north of the more typical lake
effect snow areas in southern Erie county (eg. Boston Hills) and
south into Ski Country of Southern Tier. Instead, this event appears
to be centered on South Buffalo and the Southtowns and over the city
of Buffalo much of the time as well. Stronger winds will push plume
of lake snow into Genesee and Wyoming counties overnight Friday
night into Saturday, with heavier snow as far Corfu, Attica and
maybe Batavia. Overall this snow band will produce 1"/hr snow rates
with best chance of seeing 2" per hour rates later Fri night into
Sat morning. The snow band will begin to diminish late Saturday
afternoon but likely will not completely end until wsw winds become
more disorganized and drier air moving in takes toll on the lake
effect later Saturday evening.
Strong and gusty winds 20-30mph with gusts to 40 mph at times will
result in considerable blowing and drifting snow and will make the
snow hard to measure at times. The blowing and drifting and low
visibility will be big issue with this lake event compared to the
one that Buffalo Metro experienced the day after Christmas. This
will be big factor in potential hazardous travel conditions.
Turning attention to Lake Ontario, the models are very locked in
that the heaviest snows occur from later Friday evening through
early Saturday evening over much of Jefferson county and into
northern portions of Lewis county, north of Lowville. At this time
the more sw persistent wind direction does not appear to favor Tug
Hill for significant accumulations but instead will favor Saint
Lawrence River and Watertown/Fort Drum. Snowfall totals still could
easily exceed a foot for these areas especially as the primary band
of snow off Lake Ontario will not be oscillating much. Have opted to
leave winter storm watch for now with a later starting time for
heavier lake effect to develop, but could see this being converted
to a warning overnight tonight.
Away from the lake effect into Saturday, do not expect much snow
though some snow showers and flurries could make it as far as
western Monroe county off Lake Erie. Temps will be chilly everywhere
with highs in the low to mid 20s and apparent temps remaining in the
single digits above zero. There could be some partial sunshine
though.
Once the lake effect diminishes then ends late Saturday night,
weaker wave moving through may be some general light snow the area
on Sunday. Primary forcing for this passes north, so kept pops in
the chancy range for now. Temps will remain chilly on Sunday with
highs in the 20s and apparent temps again in the single digits
above zero.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
An upper level closed low anchored over Hudson Bay will set the
region up for a pattern favorable for lake effect snow through the
week. Wind direction and moisture will be key, but model
discrepancies in the track and strength of several shortwave troughs
make it difficult to determine the exact details of where the
greatest snowfall accumulations will be. In general, a prevailing
WSW flow will place the traditional snow belts east of the lakes at
the greatest risk. This WSW flow will generally diminish the risk
for heavy snow for counties immediately south of Lake Ontario,
including the Rochester area.
Low teens and single digit temperatures Sunday night will gradually
warm to the low to mid 20s on Monday. 850mb temperatures will likely
be cool enough to generate some lake effect snow east of both lakes
on Monday. Latest model guidance suggests 850mb temps may warm to a
more marginal range Monday evening ahead of a weak warm front
associated with one of the aforementioned shortwave troughs. This
may cause the lake effect to weaken Monday night as more widespread
synoptic snow impacts the region late Monday night and Tuesday.
Monday night lows will be in the teens, with highs on Tuesday in the
mid 20s.
The majority of the synoptic snow will exit the area west to east
Tuesday afternoon. WSW flow will return as 850mb temps cool to
the negative teens, possibly even colder than -20C behind the
associated cold front, allowing lake effect snow to resume once
again. The evolution of this system is still uncertain as the latest
12z ECMWF lags behind the more progressive and colder GFS and GGEM
solutions, and holds off on the lake effect until much later
Tuesday night. Lows overnight Tuesday will dip into the mid teens,
with single digits east of Lake Ontario.
Lake effect chances continue Wednesday and Thursday as temperatures
struggle to climb out of the teens. A quick moving wave of low
pressure looks to move across the Great Lakes Thursday, possibly
bringing another shot of synoptic snow for the area.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
A cold front has begun its sweep across the far western portions of
New York State. As a result, a mix of rain and snow have caused
conditions for the western TAF sites (i.e. KIAG, KBUF and KJHW) have
deteriorated quickly to a mix of MVFR to LIFR. LLWS will be possible
at area terminals as a 45-50 knot LLJ works NE across the region.
The front will continue on its eastward progression across the state
throughout the overnight hours, thus expect conditions for the
eastern TAF sites to deteriorate like their western partners.
Later today, widespread light snow transitions to lake effect snow
NE of the lakes. Gusty SW winds will also create significant blowing
and drifting of snow. Expect IFR conditions within lake effect snow
at KIAG, KBUF, and KART. Elsewhere, expect mainly MVFR conditions
outside of lake effect snows.
Outlook...
Saturday...IFR possible in lake effect snow northeast of Lakes Erie
and Ontario otherwise windy with VFR conditions.
Sunday...VFR to MVFR in scattered snow showers.
Monday...MVFR in lake snows east of both lakes.
Tuesday...IFR to MVFR in lake snows.
&&
.MARINE...
A deep storm system centered over Lake Superior has begun to swing
its cold front across the Lower Great Lakes overnight tonight. Winds
will strengthen ahead and with the passage of the cold front with
southwest winds gusting to above 35 knots. Gale warnings have been
issued for both Lake Erie and Ontario from 7am Friday to 7pm
Saturday.
&&
.TIDES/COASTAL FLOODING...
Higher than normal water levels on Lake Erie combined with a
prolonged west to southwest gale of 35 knots Friday through
much of Saturday will result in the potential for lakeshore
flooding on the east end of Lake Erie. The greatest potential
for lakeshore flooding will occur Friday into Friday night
before winds slowly diminish into Saturday.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Storm Watch from this evening through late Saturday
night for NYZ007-008.
Lake Effect Snow Warning from 4 PM this afternoon to 10 PM EST
Saturday for NYZ010>012-085.
Wind Advisory from 7 AM this morning to 4 PM EST this
afternoon for NYZ001-010.
Lakeshore Flood Watch from 7 AM EST this morning through
Saturday evening for NYZ010-019-085.
Winter Weather Advisory from 4 PM this afternoon to 10 PM EST
Saturday for NYZ001-002.
Wind Advisory until 4 PM EST this afternoon for NYZ019-085.
MARINE...Gale Warning from 7 AM this morning to 7 PM EST Saturday for
LEZ020-040-041.
Gale Warning from 7 AM this morning to 7 PM EST
Saturday for LOZ042>045-062>065.
&&
SYNOPSIS...AR/EAJ/RSH
NEAR TERM...AR/EAJ
SHORT TERM...JLA
LONG TERM...EAJ/JLA/PP
AVIATION...EAJ
MARINE...AR/EAJ/RSH
TIDES/COASTAL FLOODING...JLAHazardous weather outlook, Feb 4, 2:36 PM EST, 13 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 236 PM EST Thu Feb 4 2021 NYZ003>006-013-014-020-021-051945- Monroe-Wayne-Northern Cayuga-Oswego-Livingston-Ontario-Cattaraugus- Allegany- 236 PM EST Thu Feb 4 2021 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ002-051945- Orleans- 236 PM EST Thu Feb 4 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 10 PM EST SATURDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-051945- Niagara- 236 PM EST Thu Feb 4 2021 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 4 PM EST FRIDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 10 PM EST SATURDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-051945- Chautauqua- 236 PM EST Thu Feb 4 2021 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EST FRIDAY... ...LAKESHORE FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Lakeshore Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ011-012-051945- Genesee-Wyoming- 236 PM EST Thu Feb 4 2021 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 4 PM FRIDAY TO 10 PM EST SATURDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-051945- Northern Erie- 236 PM EST Thu Feb 4 2021 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 4 PM EST FRIDAY... ...LAKESHORE FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY EVENING... ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 4 PM FRIDAY TO 10 PM EST SATURDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Lakeshore Flood Watch. Lake Effect Snow Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ085-051945- Southern Erie- 236 PM EST Thu Feb 4 2021 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EST FRIDAY... ...LAKESHORE FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY EVENING... ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 4 PM FRIDAY TO 10 PM EST SATURDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Lakeshore Flood Watch. Lake Effect Snow Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-051945- Jefferson-Lewis- 236 PM EST Thu Feb 4 2021 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY NIGHT... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ030-SLZ022-024-051945- Lower Niagara River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 236 PM EST Thu Feb 4 2021 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ042>045-062>065-051945- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 236 PM EST Thu Feb 4 2021 ...GALE WARNING IN EFFECT FROM 7 AM FRIDAY TO 7 PM EST SATURDAY... This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JLA
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 4:32 AM EST | Small Craft Advisory | BUF | 3 days | |
| Feb 5, 7:48 AM EST | Lakeshore Flood Warning | BUF | Chautauqua, Erie, Niagara | 7 hr |
| Feb 5, 3:00 PM EST | Lakeshore Flood Advisory | BUF | Chautauqua, Erie | 19 hr |
Nearby
Lakeshore Flood Advisories in New York, 2021Every lakeshore flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.